Superconducting decay length in a ferromagnetic metal

Share/Save/Bookmark

Gusakova, D. Yu and Golubov, A.A. and Kupriyanov, M. Yu (2006) Superconducting decay length in a ferromagnetic metal. JETP letters, 83 (9). pp. 418-422. ISSN 0021-3640

[img] PDF
Restricted to UT campus only
: Request a copy
191kB
Abstract:The complex decay length ξ characterizing the penetration of superconducting correlations into a ferromagnet due to the proximity effect is studied theoretically in the framework of the linearized Eilenberger equations. The real part ξ1 and imaginary part ξ2 of the decay length are calculated as functions of exchange energy and the rates of ordinary, spin-flip, and spin-orbit electronic scattering in a ferromagnet. The lengths ξ1,2 determine the spatial scales of, respectively, the decay and oscillation of a critical current in SFS Josephson junctions in the limit of a large distance between superconducting electrodes. The developed theory provides the criteria of applicability of the expressions for ξ1 and ξ2 in the dirty and clean limits, which are commonly used in the analysis of SF hybrid structures.
Item Type:Article
Copyright:© Springer
Faculty:
Science and Technology (TNW)
Research Group:
Link to this item:http://purl.utwente.nl/publications/74536
Official URL:http://dx.doi.org/10.1134/S0021364006090116
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 233435